# SDR CA160106001

- Difficulty date: December 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE DOOR AMBER LIGHT ILLUMINATED AFTER TAKEOFF WITH LANDING GEAR LEVER SELECTED UP.  PSEU BITE C/O SHOWS NGDRCL FAULT 1 UNREASONABLE FAR -00. INDUCTANCE VALUE CHECK C/O IAW AMM 32-61-00-280-801.  NGDRCL VALUE FOUND WITHIN LIMIT. FOLLOWED AMM TASK 32-61-06-830-801 RIGGING OF PROXIMITY.SENSOR NGDRCL SENSOR VALUE ADJUSTMENT CHECK C/O FOUND VALUE 0.025" WITHIN LIMIT.  NOSE GEAR, WOW 1, WOW 2 VALUE FOUND WITHIN LIMIT. ALL SENSOR CONTACTS CLEANED.  OPS TEST C/O IAW AMM 32-61-00-710-801 FOUND SAT.   NLG RETRACTION/EXTEND TEST C/O IAW AMM 32-31-00-867-802 ,  MULTIPLE TIMES 6 TIMES TEST C/O RETRACTION/EXTEND FOUND SATISFACTORY.  ACFT RELEASE FOR FURTHER FLIGHT.
